# SDR 2007UALA00507

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 61,968 hours, 10,146 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT SEATS 29FG-35FG EEL LIGHTS INOP.    FOUND FEEDER CABLE CONNECTING TO EEL TRACK LOOSE. RECONNECTED CABLE. OPS CHECKS NORMALLY.
